Intermediate subgroups in the chevalley groups of type B-l , C-l , F-4, and G(2) over the nonperfect fields of characteristic 2 and 3

Описание

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.1134/S0037446613010151

Ключевые слова: Chevalley group; nonperfect field; intermediate subgroups; carpet of additive subgroups, carpet of additive subgroups, Chevalley group, intermediate subgroups, nonperfect field

Аннотация: We describe the intermediate subgroups in the Chevalley groups of type B (l) , C (l) , F (4), and G (2) over various fields of characteristic 2 and 3 in the case that the larger field is an algebraic extension of the smaller nonperfect field.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 54, Is. 1

Номера страниц: 119-123

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных